MAUDE Adverse Event Report: AESCULAP AG ACTIV L INF.PLATE S1 SIZE M 5°/SPIKES; SPINE SURGERY

AESCULAP AG ACTIV L INF.PLATE S1 SIZE M 5°/SPIKES; SPINE SURGERY
Model Number SW986K
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with sw986k-activ l inf.Plate s1 size m 5°/spikes.According to the complaint description,a postoperative revision occurred due to subsidence.The original implantation was on (b)(6) 2020.Additional information was not provided.The adverse event / malfunction is filed under aag reference (b)(4).Associated components: unknown.
 
Additional Manufacturer Narrative
Investigation results: up to now the products were not provided.Therefore, no investigation was possible.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale/conclusion and root cause: because there are no products and only minor information available, a definitive root cause analysis is not possible.Following causes are possible: - wrong system configuaration selected by the user.- wrong implant size chosen by the user.- end plate formed too stron by the user.- design layout unsuitable.- inadequate patient behaviour.Because the device history record is without deviation, a material defect or manufacturing failure can be excluded.No capa required.

Brand Name
ACTIV L INF.PLATE S1 SIZE M 5°/SPIKES
Common Device Name
SPINE SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key11686365
Report Number9610612-2021-00312
Device Sequence Number3015027
Product Code MJO
UDI-Device Identifier04046963143848
UDI-Public4046963143848
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2024
Device Model NumberSW986K
Device Catalogue NumberSW986K
Device Lot Number52581251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown